![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Publisher: John Wiley & Sons Inc
E-ISSN: 1467-9590|45|1|391-401
ISSN: 0022-2526
Source: STUDIES IN APPLIED MATHEMATICS, Vol.45, Iss.1, 1966-04, pp. : 391-401
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Approximation of the Eigenvalues of Non Self‐Adjoint Operators
STUDIES IN APPLIED MATHEMATICS, Vol. 97-1421, Iss. 1, 1966-04 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Approximation of the Eigenvalues of Non Self‐Adjoint Operators
STUDIES IN APPLIED MATHEMATICS, Vol. 45, Iss. 1, 1966-04 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)